Global asymptotic stability of a competitive equilibrium with recursive preferences
| Year of publication: |
2000-04-13
|
|---|---|
| Authors: | Park, Hyun |
| Published in: |
Economic Theory. - Springer. - Vol. 15.2000, 3, p. 565-584
|
| Publisher: |
Springer |
| Subject: | Turnpike property | Recursive preferences | Heterogeneous agents |
| Extent: | application/pdf |
|---|---|
| Type of publication: | Article |
| Notes: | Received: December 13, 1996; revised version: June 2, 1999 |
| Classification: | C62 - Existence and Stability Conditions of Equilibrium ; D51 - Exchange and Production Economies ; O41 - One, Two, and Multisector Growth Models |
| Source: |
-
Van, Cuong Le, (2005)
-
VAN, Cuong LE, (2001)
-
Van, Cuong Le, (2003)
- More ...
-
Expenditure Composition and Distortionary Tax for Equitable Economic Growth
Park, Hyun, (2006)
-
Ramsey fiscal policy and endogenous growth
Park, Hyun, (2009)
-
Endogenous equilibrium growth with recursive preferences and increasing returns
Park, Hyun, (2008)
- More ...